# SDR QXEA200400134

- Difficulty date: February 12, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 15,537 hours, 21,624 cycles
- Engine: Pwa PW123D
- Engine time: 11,767 hours, 16,264 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 11,767 hours, 16,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2045 RETURN TO FIELD FOR TORQUE SPLIT AND/OR FUEL FLOW SPLIT EN ROUTE TO PDT.  ON RETURN TO SEA ON APPROACH AT 5,000 FEET CABIN AND COCKPIT FILLED WITH SMOKE.  CAPTAIN DECLARED EMERGENCY BUT LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
